Dependent defaults and credit migrations

Volume 30 / 2003

Tomasz R. Bielecki, Marek Rutkowski Applicationes Mathematicae 30 (2003), 121-145 MSC: 60J27, 91B70. DOI: 10.4064/am30-2-1

Abstract

The paper deals with the modelling of mutually dependent default times of several credit names through the intensity-based approach. We extend to the case of multiple ratings some previous results due to Schmidt (1998), Kusuoka (1999) and Jarrow and Yu (2001). The issue of the arbitrage valuation of simple basket credit derivatives is also briefly examined. We argue that our approach leads, in some cases, to a significant reduction of the dimensionality of the valuation problem at hand.

Authors

  • Tomasz R. BieleckiMathematics Department
    The Northeastern Illinois University
    Chicago, IL 60625-4699, U.S.A.
    e-mail
  • Marek RutkowskiFaculty of Mathematics and Information Science
    Warsaw University of Technology
    00-661 Warszawa, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image